Homeopathy and Health Forum
Plz Help!!! Serious Cantharis ReationI took Cantharis 30c twice daily for a week for pain/burning urine problem on advice from a friend. Now I am suffering from serious erosive gastritis. Plz help me and advise the antidote!!
indumit on 2011-06-14
This thread continues beneath the following ad.
Please take a dose of Aconitum Napellus 30C, 4 drops in 2 sips of mineral water, only one dose.
♥ nawazkhan 6 years agoDear Dr. Nawaz,
Thank you so much for your prompt reply. Since my problem aggravated, I had to rush to emergency in hospital. Now i am taking allopathy antibiotics.
Can I still take Aconitum Napellus 30C while taking the allopathy medicine?
indumit 6 years agoConsidering the trouble you have gotten into taking remedies without proper indications, it might not be prudent to do that again. Probably the best thing to do is to come back to us after the antibiotics are done, and someone can look at supervising your case.
♥ brisbanehomoeopath 6 years agoThis thread continues beneath the following ad.Dear Indumit,
Please continue with allopathic medicine until you get well. It is not a good idea to take homoeopathic remedies while on antibiotics.
Many prayers for your good health.
♥ nawazkhan 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.